# SDR DXTA2014120805942

- Difficulty date: December 6, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N939QS
- Make and model: Cessna 750
- Aircraft serial: 7500193
- Aircraft time: 11,612 hours, 6,989 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: A/C System
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE AIR CONDITIONING PRESSURIZATION SYS IS EMITTING A STRONG, RANCID, CHEESE LIKE ODOR INTO THE CABIN.  REMOVED THE COALESOR SOCKS FROM PACKS & CLEANED THE PACKS & WATER SEPARATOR.  CLEANED AIR SUPPLY LINE FROM ACM TO PACKS ON BOTH SIDES.  REMOVED ANY WATER FROM WATER SEPARATOR DRAIN LINES & OPS & LEAK CHECKED GOOD IAW MM 21-51-00.
